MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CENTER ENTRY URINE METER WITH 2000ML BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD CENTER ENTRY URINE METER WITH 2000ML BAG; DRAIN BAG
Model Number 862100
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the drain bag would not drain properly.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use.Remove tray lid.Remove protective cap from catheter adapter and connect to a prepared catheter.Hang the bag near the foot of the bed by using either the string hanger or the attached hook.Important: hang drainage bag near the foot of the bed with the drainage tube placed in a straight fashion from the bedside to the drainage bag.The urine meter may be emptied in two ways: to empty into the bag, grasp the bottom of the meter and lift up.To ensure that the meter empties completely, lifting again is recommended.To empty urine meter into receptacle, twist green portion of drain valve to the left; to close, twist green portion of the drain valve to the right.To empty bag: remove outlet tube from housing; gently squeeze connector arms and pull tube from housing.Release clamp and empty bag.After emptying, reclamp outlet tube and slide connector into housing until connector arms engage.Note: if specimen is required, see directions for using urine sample port.Periodic observations of this system should be made to ensure that urine is flowing freely.If a standing column of urine is observed, check for correct positioning of bag and then for a physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed.If bag is not positioned correctly, urine may bypass the meter and go directly to the bag.Reposition bag as necessary.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for using bard ez-lok sampling port: bard ez-lok sampling port accepts a luer-lock or slip tip syringe.Kink drainage tubing a minimum of 3 inches below the sampling port until urine is visible under the access site.Swab surface of site with antiseptic wipe.Using aseptic technique, position the syringe in the center of the sampling port.The syringe should be held perpendicular to the surface of the sampling port (at approximately 80-100 degree angle).Press the syringe firmly and twist gently to lock the syringe onto the sampling port.Note: improper penetration technique could cause formation of a drop of urine on the surface of the sampling port.Periodic observation of the sampling port is recommended.Aspirate desired volume of urine.Unkink tubing and send specimen to laboratory" (b)(4).The device was not returned.
 
Event or Problem Description
It was reported that the drain bag would not drain properly.

Brand Name
BARD CENTER ENTRY URINE METER WITH 2000ML BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7207634
Report Number1018233-2018-00181
Device Sequence Number1223251
Product Code KNX
UDI-Device Identifier00801741020162
UDI-Public(01)00801741020162
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862100
Device Catalogue Number862100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1